RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 6, Pages 937–942 (Mi mz12404)  

Brief Communications

On the Homogenization of Periodic Hyperbolic Systems

Yu. M. Meshkova

Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics

Keywords: periodic differential operators, hyperbolic systems, homogenization, corrector.

Funding Agency Grant Number
Russian Science Foundation 17-11-01069
This work was supported by the Russian Science Foundation under grant 17-11-01069.


DOI: https://doi.org/10.4213/mzm12404

Full text: PDF file (391 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:6, 929–934

Bibliographic databases:

Received: 26.11.2018

Citation: Yu. M. Meshkova, “On the Homogenization of Periodic Hyperbolic Systems”, Mat. Zametki, 105:6 (2019), 937–942; Math. Notes, 105:6 (2019), 929–934

Citation in format AMSBIB
\Bibitem{Mes19}
\by Yu.~M.~Meshkova
\paper On the Homogenization of Periodic Hyperbolic Systems
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 6
\pages 937--942
\mathnet{http://mi.mathnet.ru/mz12404}
\crossref{https://doi.org/10.4213/mzm12404}
\elib{http://elibrary.ru/item.asp?id=37652177}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 6
\pages 929--934
\crossref{https://doi.org/10.1134/S0001434619050316}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473246800031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068178595}


Linking options:
  • http://mi.mathnet.ru/eng/mz12404
  • https://doi.org/10.4213/mzm12404
  • http://mi.mathnet.ru/eng/mz/v105/i6/p937

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:63
    References:9
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019